Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalized theories for $ k$-spaces


Author: Allan J. Sieradski
Journal: Proc. Amer. Math. Soc. 24 (1970), 52-56
MSC: Primary 55.30
DOI: https://doi.org/10.1090/S0002-9939-1970-0261593-1
MathSciNet review: 0261593
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Eilenberg and N. E. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952. MR 14, 398. MR 0050886 (14:398b)
  • [2] J. Milnor, On spaces having the homotopy type of $ \operatorname{CW} $-complex, Trans. Amer. Math. Soc. 90 (1959), 272-280. MR 20 #6700. MR 0100267 (20:6700)
  • [3] E. H. Spanier, Algebraic topology, McGraw-Hill, New York, 1966. MR 35 #1007. MR 0210112 (35:1007)
  • [4] -, Borsuk's cohomotopy groups, Ann. of Math. (2) 50 (1949), 203-245. MR 10, #559. MR 0029170 (10:559c)
  • [5] N. E. Steenrod, A convenient category of topological spaces, Michigan Math. J. 14 (1967), 133-152. MR 35 #970. MR 0210075 (35:970)
  • [6] G. W. Whitehead, Generalized homology theories, Trans. Amer. Math. Soc. 102 (1962), 227-283. MR 25 #573. MR 0137117 (25:573)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0261593-1
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society